# SDR AALA20151005007

- Difficulty date: October 5, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 46,399 hours, 18,994 cycles
- System (JASC): 2330 · Entertainment System
- Part: Receptacle
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

SMOKE & FUMES REPORTED IN CABIN DURING FLIGHT, STRONGEST IN THE AFT CABIN, BUT FOUND THROUGHOUT.  SMOKE SEEMED TO DISSIPATE WITH IFE POWER REMOVED.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  ACFT REMOVED FROM SERVICE.  FAULT CONFIRMED.  REPLACED SEVERAL SEAT POWER PORTS.
